# SDR SWIA200311817

- Difficulty date: February 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 10,554 hours, 15,649 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CENTER EMERGENCY LIGHTS DO NOT TURN ON.  FOUND BROKEN WIRE ON EMERGENCY LIGHT FLOOR TRACK.  REPAIRED BROKEN WIRE IAW EMB120 WM 20-00-00.  OPS CHECK GOOD.
